Periodic Solutions for A Class of Integro-Differential Equations with Vriable Delay and Exponential Nonlinearity

محتوى المقالة الرئيسي

Yousuf S. Mahmoud
Inas A Ibrhim
Omar A. Emjahed

الملخص

This paper establishes the existence and uniqueness of a periodic solution for a nonlinear integro-differential equation with variable delay, employing Kwasniewski’s Fixed-point Theorem.This crucial feature ensures the integral operator is well-behaved and facilitates the application of Kwasniewski’s theorem within the Banach space of continuous-periodic functions. To apply the theorem, we decompose the associated integral operator into the sum of a compact operator and a contraction mapping, thereby verifying the requisite conditions. Uniqueness of the periodic solution is further established through refined differential estimates and a careful analysis of the Lipschitz properties induced by the exponential nonlinearity. The results presented herein constitute a significant generalization of prior work in the literature, as they address the challenging combination of variable delay and a highly nonlinear, non-Lipschitz kernel that cannot be handled by classical methods. This work contributes not only to the theoretical framework of functional differential equations but also provides a robust analytical tool applicable to models in population dynamics, neural networks, and control systems with memory effects.

تفاصيل المقالة

كيفية الاقتباس
Yousuf S. Mahmoud, Inas A Ibrhim, & Omar A. Emjahed. (2025). Periodic Solutions for A Class of Integro-Differential Equations with Vriable Delay and Exponential Nonlinearity. المجلة الليبية للعلوم الطبية والتطبيقية, 3(3), 152–156. https://doi.org/10.64943/ljmas.v3i3.166
القسم
Applied Science